# SDR SWAA2022030806448

- Difficulty date: May 20, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 56,028 hours, 27,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812711
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 767 TO 787 RH FWD SHIELD CORRODED / CORROSION ON AFT PIT STA 767 TO 787 RH FWD SHEILD FOUND OUT OF LIMITS WITH .050' ORIG MAT; .036 MAT REMAINING AND 10% MAX ALLOWABLE LOSS; REMOVED CORRODED PART; RECEIVED; RECEIVED; LOCATED; DRILLED; AND INSTALLED NEW 146A8127-11 TAG# WN7069 AFT PIT STA 767 TO 787 RH FWD SHEILD REF B737 SRM 53-60-15 PARA G; 51-40-02 PARA 4 + 5; 51-40-03 TABLE 2 + 4 + 5; BOEING DRW 146A00841 ID 0025 REV A.
